Duality in the spaces of holomorphic functions with singularities
Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 9-12 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1966_168_1_a0,
     author = {V. D. Golovin},
     title = {Duality in the spaces of holomorphic functions with singularities},
     journal = {Doklady Akademii Nauk},
     pages = {9--12},
     year = {1966},
     volume = {168},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a0/}
}
TY  - JOUR
AU  - V. D. Golovin
TI  - Duality in the spaces of holomorphic functions with singularities
JO  - Doklady Akademii Nauk
PY  - 1966
SP  - 9
EP  - 12
VL  - 168
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a0/
LA  - ru
ID  - DAN_1966_168_1_a0
ER  - 
%0 Journal Article
%A V. D. Golovin
%T Duality in the spaces of holomorphic functions with singularities
%J Doklady Akademii Nauk
%D 1966
%P 9-12
%V 168
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a0/
%G ru
%F DAN_1966_168_1_a0
V. D. Golovin. Duality in the spaces of holomorphic functions with singularities. Doklady Akademii Nauk, Tome 168 (1966) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1966_168_1_a0/